SINGLE-LEVEL STRATEGIES FOR FULL-INFORMATION BEST-CHOICE PROBLEMS. II

Search this Article

Author(s)

    • SAKAGUCHI Minoru
    • RESEARCH INSTITUTE FOR INFORMATION SYSTEMS, NAGOTA UNIVERSITY OF COMMERCE AND BUSINESS ADMINISTRATION

Journal

  • Math. Japonica

    Math. Japonica 46(2), 199-208, 1997-09-01

References:  2

Cited by:  2

Codes

  • NII Article ID (NAID)
    10008786381
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top